Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with hypothyroidism, PCOS, taking Thyroxin, Primolut N, Rejumet. No weight loss. Why ?

Hello Doctor. Months ago I was diagnosed with hypothyroidism and polycystic ovaries. My Gynecologist prescribed Thyroxin tablets for hypothyroidism and Primolut N for my irregular periods (I was bleeding non stop for three months and that was said to have been triggered due to Hypothyroidism.) and the last time I met her, about 5 months ago, she prescribed Rejumet for PCODs. I dont see much difference in my weight loss despite all my efforts to lose weight such as proper diet and regular exercises. What exactly is going on with me?.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
PCOS women require more efforts to loose weight & they can gain weight easily. You are on right track. Just continue your efforts to loose weight. Although it might take longer, you will be successful one day. Also even if you don't see difference in weight, proper diet & regular exercise will help you to improve glucose tolerance & avoid diabetes. So don't loose hopes & continue your efforts.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor